Alert archive / Kentucky / River Flood Warnings in 2019

River Flood Warning 38, NWS Louisville, KY

February 24, 2019Warren County, Kentucky

NWS Louisville, KY issued this river flood warning at Feb 24, 2019, 9:32 AM CST for Warren County, Kentucky. It took effect at Feb 24, 2019, 4:36 PM CST. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Feb 24, 2019, 9:32 AM CST (15:32 UTC)
In effect from
Feb 24, 2019, 4:36 PM CST
Expired
Feb 25, 2019, 3:47 PM CST
In force
23 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
Minor

County Warren County, KY

The radar

The Ft Campbell radar (KHPX), 82 km from the middle of the area, began a volume at 15:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Barren River at Bowling Green (BWGK2). The gauge peaked at 30.82 ft at Feb 25, 2019, 12:00 AM CST.

actionminormoderate203002/2402/2502/26
Action stage
26 ft
Minor stage
28 ft
Moderate stage
32 ft
Major stage
45 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03314500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Feb 24, 5:39 AM CST, 3 hours 53 minutes earlier.

Area forecast discussion, Feb 24, 5:39 AM CST, 3 hours 53 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
639 AM EST Sun Feb 24 2019

.Short Term...(This afternoon through Monday)
Issued at 255 AM EST Sun Feb 24 2019

...Strong and Gusty West Winds Today into Tonight...

Main story today is the gusty west winds that will develop behind a
departing cold front, as a deepening 975mb low near the east end of
Lake Superior and a 1044mb high over the Canadian Prairie create a
ridiculously strong pressure gradient. Very strong wind fields aloft
with 500mb winds touching 100kt, as well as a mixy boundary layer,
all support strong gusts. Look for frequent 40 mph gusts over most,
if not all of the area, with occasionaly 50 mph gusts not out of the
question from the I-64 corridor northward. In coordination with JKL,
will expand the advisory southward to the Tennessee border. Gusts
will be marginal across the south, but with the soils even more
saturated there compared to our northern counties, impacts may not
be much different.

Temps will be nearly flat through the day given the cold advection
pattern, and a profile that goes dry adiabatic before sunrise. Still
a substantial bust potential depending on the timing of the front,
which we are counting on for about a 10 degree drop before daybreak.

Tonight is also tricky given that breezy conditions will persist
well after sunset. If the winds slack off just before sunrise on
Monday, we could see a sharp drop at that time. Otherwise guidance
temps are almost certainly too cold.

&&

.Long Term...(Monday night through Saturday)
Issued at 300 AM EST Sun Feb 24 2019

Sunday Night - Wednesday

A weakly amplified upper trough will sit over New England and slowly
move off shore. This will provide shallow ridging for most of the
United States. A surface high will dominate keeping skies mostly
clear and temperatures close to average for this time of year.

Thursday - Sunday

Early on Thursday, the westerly upper flow becomes the slightest bit
more southerly as the ridge axis passes the CWA. At the surface
along the Ohio River Valley, a weak low forms as a shortwave passes
through Indiana. This will help the precipitation chances over
southern Indiana and central Kentucky. By the second half of the day
when precipitation looks most likely, any precipitation will fall as
rain as temperatures will be in the mid 40s in southern Indiana to
mid 50s in central Kentucky.

Thursday night, rain chances drop to around 20-40 percent in south
central Kentucky. Overhead the mild westerly flow is about to get
much more amplified, and by Friday afternoon, the CWA is sitting in
front of an upper trough centered over New Mexico. The trough is co-
located with a cold front that will race towards the CWA.

Friday evening into night, a quick moving line of showers with
possible thunderstorms will move through the area. Behind this front
winds will become northwest, skies will clear, and temperatures will
drop. By Sunday, high temperatures will be in the low 30s.

&&

.Aviation...(12Z TAF Issuance)
Updated at 625 AM EST Sun Feb 24 2019

Cold front has pushed through HNB and is now poised to move through
SDF and BWG around the valid time of these TAFs. Stratus deck will
lower ceilings to MVFR, but now looks to stay above fuel-alternate.
Main operational impact will be from very gusty west winds, with
prevailing gusts near 35 kt but occasional peaks over 40 kt. Don't
expect quite as much wind at BWG but still should hit gusts near or
just above 30 kt.

Stratus will clear out early afternoon but the winds stay up until
sunset. Even then we'll only lose some of the gustiness, with 25 kt
gusts likely well into the night.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Wind Advisory until 7 PM EST /6 PM CST/ this evening for
     INZ076>079-083-084-089>092.

KY...Wind Advisory until 7 PM EST /6 PM CST/ this evening for
     KYZ023>043-045>049-053>057-061>067-070>078-081-082.

&&

Short Term...RAS
Long Term...KDW
Aviation...RAS
Hazardous weather outlook, Feb 24, 2:54 AM CST, 6 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
354 AM EST Sun Feb 24 2019

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-250900-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
354 AM EST Sun Feb 24 2019 /254 AM CST Sun Feb 24 2019/

...WIND ADVISORY IN EFFECT UNTIL 7 PM EST /6 PM CST/ THIS EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Strong, very gusty west winds will occur today behind a cold front.
Frequent gusts of 40 to 50 mph are expected with isolated gusts over
50 mph. This will cause limbs and some trees to fall, and could cause
some power outages.

Area rivers will remain high from recent rainfall. See our webpage
for the most recent updates to river flood advisories and flood
warnings.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters should report strong wind gusts and any downed trees or
limbs today.

RAS/KDW

In the hours before

Local storm report, Feb 24, 8:11 AM CST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
911 AM EST SUN FEB 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     FLASH FLOOD      BUFFALO                 37.51N 85.70W
02/23/2019                   LARUE              KY   PUBLIC

            HALL GADDIE ROAD CLOSED DUE TO HIGH WATER.

&&

BJS
Local storm report, Feb 24, 8:25 AM CST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
925 AM EST SUN FEB 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     FLASH FLOOD      1 SE SHORT CREEK        37.53N 86.47W
02/23/2019                   GRAYSON            KY   911 CALL CENTER

            SHORT CREEK WAS FLOWING OVER THE ROAD AT THE
            INTERSECTION OF HIGHWAY 79 AND HIGHWAY 54.

&&

BJS
Local storm report, Feb 24, 8:54 AM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
954 AM EST SUN FEB 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     FLASH FLOOD      RUSSELL SPRINGS         37.05N 85.07W
02/23/2019                   RUSSELL            KY   911 CALL CENTER

            SEVERAL ROADS THROUGHOUT THE COUNTY HAD TO
            BE CLOSED DUE TO HIGH WATER.

&&

BJS
Local storm report, Feb 24, 8:59 AM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
959 AM EST SUN FEB 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 AM     NON-TSTM WND GST 4 NW OKOLONA            38.18N 85.74W
02/24/2019  M54 MPH          JEFFERSON          KY   ASOS

            ASOS AT LOUISVILLE INTERNATIONAL AIRPORT
            MEASURED 54 MPH.

&&

BJS
Local storm report, Feb 24, 9:03 AM CST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1003 AM EST SUN FEB 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     NON-TSTM WND GST 4 SE MILLERSBURG        38.27N 84.10W
02/24/2019  M50 MPH          NICHOLAS           KY   MESONET

            MEASURED AT THE NICHOLAS COUNTY MESONET
            SITE.

&&

BJS
Local storm report, Feb 24, 9:16 AM CST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
1016 AM EST SUN FEB 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1204 AM     FLASH FLOOD      3 W HODGENVILLE         37.56N 85.79W
02/24/2019                   LARUE              KY   PUBLIC

            PHILLIPS LANE IN HODGENVILLE AND HIGHWAY 222
            WERE UNDER WATER.

1140 PM     FLASH FLOOD      BUFFALO                 37.51N 85.70W
02/23/2019                   LARUE              KY   PUBLIC

            HALL GADDIE ROAD CLOSED DUE TO HIGH WATER.

1139 PM     FLASH FLOOD      3 ENE MORELAND          37.51N 84.77W
02/23/2019                   LINCOLN            KY   911 CALL CENTER

            A WATER RESCUE HAD TO BE PERFORMED ON FROG
            BRANCH ROAD.

1055 PM     HEAVY RAIN       1 SE CANMER             37.27N 85.77W
02/23/2019  M2.03 INCH       HART               KY   MESONET

            MEASURED IN THE PAST 6 HOURS AT THE HART
            COUNTY KENTUCKY MESONET STATION.

1050 PM     FLOOD            1 NE PLUM SPRINGS       37.03N 86.37W
02/23/2019                   WARREN             KY   EMERGENCY MNGR

            MULTIPLE ROADS COUNTYWIDE HAVE WATER
            COVERING THEM, ESPECIALLY ON THE NORTHEAST
            SIDE OF BOWLING GREEN IN PLUM SPRINGS AREA
            NEAR MOORMAN LN.

1030 PM     FLASH FLOOD      3 NE WINDSOR            37.16N 84.88W
02/23/2019                   CASEY              KY   TRAINED SPOTTER

            FLOODING ON SLOAN FORK RD NEAR SLOAN FORK.
            FLOODING ALSO IN YOSEMITE NEAR BREEDEN &
            WITHERS STORE. A CAR WAS CAUGHT IN FLOOD
            WATERS.

1030 PM     FLASH FLOOD      1 E EDMONTON            36.98N 85.61W
02/23/2019                   METCALFE           KY   911 CALL CENTER

            5 ROADS THROUGHOUT THE COUNTY HAD TO BE
            CLOSED DUE TO FLOODING LAST EVENING. SEVERAL
            MORE HAVE BEEN CLOSED SINCE FRIDAY.

1030 PM     HEAVY RAIN       2 ENE HODGENVILLE       37.58N 85.70W
02/23/2019  M2.05 INCH       LARUE              KY   MESONET

            MEASURED AT THE LARUE COUNTY KENTUCKY
            MESONET STATION.

1009 PM     FLASH FLOOD      3 NNE GRADYVILLE        37.13N 85.40W
02/23/2019                   ADAIR              KY   EMERGENCY MNGR

            ROADS AFFECTED BY FLOODING: RUSSELL CREEK AT
            MILLTOWN RD IN MILLTOWN, WHITE OAK CHURCH
            ROAD AT COFFEY HOLE, AND ABRELL ROAD.

1007 PM     FLASH FLOOD      4 SSE REDHOUSE          37.78N 84.24W
02/23/2019                   MADISON            KY   EMERGENCY MNGR

            WATER ALONG HUNTER LN AND UNION CITY ROAD IS
            MOVING SWIFTLY ALONG THESE ROADS...ALSO OVER
            TATES CREEK RD. ALSO ON CATALPA LOOP IN THE
            CITY OF RICHMOND.

1000 PM     FLOOD            1 NNE BOWLING GREEN     36.99N 86.43W
02/23/2019                   WARREN             KY   PUBLIC

            REPORT AND PICTURES OF FLOODING AROUND
            FAIRVIEW PLAZA IN BOWLING GREEN, KY.
            PICTURES OF CARS TRYING TO DRIVE THROUGH
            DEEP STANDING WATER.

0950 PM     FLOOD            6 SW CLINTONVILLE       38.03N 84.36W
02/23/2019                   FAYETTE            KY   PUBLIC

            REPORT AND PICTURES OF NEIGHBORHOOD FLOODING
            AND STANDING WATER IN CHILESBURG KY AREA.

0939 PM     FLASH FLOOD      2 NW FRANKLIN           36.75N 86.59W
02/23/2019                   SIMPSON            KY   EMERGENCY MNGR

            KY2592 AT HWY 73 IS IMPASSABLE DUE TO
            FLOODING. HWY 73 IS STILL OPEN.

0939 PM     FLASH FLOOD      7 ENE CRAB ORCHARD      37.51N 84.39W
02/23/2019                   GARRARD            KY   911 CALL CENTER

            A WATER RESCUE WAS NEEDED ON COPPER CREEK
            ROAD.

0930 PM     FLOOD            1 ESE VALLEY VIEW       37.83N 84.42W
02/23/2019                   MADISON            KY   EMERGENCY MNGR

            WATER RESCUE ON TATES CREEK RD.

0910 PM     FLOOD            1 ESE RICHMOND          37.74N 84.28W
02/23/2019                   MADISON            KY   EMERGENCY MNGR

            STANDING WATER NEAR ALTAMONT AND RACE
            STREETS IN RICHMOND.

0850 PM     FLASH FLOOD      2 W ALBANY              36.69N 85.17W
02/23/2019                   CLINTON            KY   EMERGENCY MNGR

            DICKEN CHAPEL ROAD CLOSED DUE TO FLOODING.

0849 PM     FLOOD            2 SSW MCCREARY          37.64N 84.54W
02/23/2019                   GARRARD            KY   PUBLIC

            REPORT AND PICTURES OF ROADS IMPASSIBLE DUE
            TO STANDING WATER IN GARRARD COUNTY.

0835 PM     FLASH FLOOD      1 ENE LEWISBURG         36.99N 86.94W
02/23/2019                   LOGAN              KY   TRAINED SPOTTER

            WATER OVER ROAD 1/2 MILE FROM 106 AND 1153
            INTERSECTION NEAR ALUM CREEK. SPOTTER
            REPORTED 10 INCHES OF WATER.

0835 PM     FLASH FLOOD      RUSSELL SPRINGS         37.05N 85.07W
02/23/2019                   RUSSELL            KY   911 CALL CENTER

            SEVERAL ROADS THROUGHOUT THE COUNTY HAD TO
            BE CLOSED DUE TO HIGH WATER.

0825 PM     FLASH FLOOD      BURKESVILLE             36.79N 85.37W
02/23/2019                   CUMBERLAND         KY   911 CALL CENTER

            12 ROADS HAD TO BE CLOSED THROUGHOUT THE
            COUNTY FROM A COMBINATION OF FLASH FLOODING,
            AREAL FLOODING, AND RIVER FLOODING.

0813 PM     FLASH FLOOD      3 NW CAMPBELLSVILLE     37.37N 85.39W
02/23/2019                   TAYLOR             KY   EMERGENCY MNGR

            EMERGENCY SERVICES ARE ENROUTE TO PERFORM A
            SWIFT WATER RESCUE ON A MOTORISTS STRANDED
            ON SALEM CHURCH RD.

0805 PM     HEAVY RAIN       2 ENE HARTFORD          37.46N 86.85W
02/23/2019  M2.00 INCH       OHIO               KY   MESONET

            AT THE OHIO COUNTY MESONET STATION OVER THE
            PAST 3 TO 6 HOURS.

0755 PM     FLASH FLOOD      6 E EXIE                37.18N 85.43W
02/23/2019                   GREEN              KY   EMERGENCY MNGR

            DRIVER REPORTED FAST FLOWING WATER OVER
            HIGHWAY 61 BETWEEN GREENSBURG AND COLUMBIA
            AND DECIDED NOT TO DRIVE THROUGH IT.
            EMERGENCY CREWS EN ROUTE TO CLOSE THE
            ROADWAY.

0739 PM     FLASH FLOOD      2 ESE MORGANTOWN        37.21N 86.67W
02/23/2019                   BUTLER             KY   BROADCAST MEDIA

            ROAD CLOSURES DUE TO FLOODING: KY 403 MP
            4-5.

0739 PM     FLASH FLOOD      4 NE HESTAND            36.69N 85.57W
02/23/2019                   MONROE             KY   BROADCAST MEDIA

            KY 214 FERRY CLOSED DUE TO FLOODING.

0739 PM     FLASH FLOOD      4 NW BOWLING GREEN      37.02N 86.48W
02/23/2019                   WARREN             KY   BROADCAST MEDIA

            KY 1435 MP 11-12 CLOSED DUE TO FLOODING.

0739 PM     FLASH FLOOD      3 SSE AUBURN            36.82N 86.69W
02/23/2019                   SIMPSON            KY   BROADCAST MEDIA

            KY 103 MP 0-1.5 CLOSED DUE TO FLOODING.

0739 PM     FLASH FLOOD      1 WNW WINDYVILLE        37.22N 86.35W
02/23/2019                   EDMONSON           KY   BROADCAST MEDIA

            ROAD CLOSED DUE TO FLOODING: KY 655 MP 2-3.

0658 PM     FLASH FLOOD      3 SSE KESSINGER         37.27N 85.94W
02/23/2019                   HART               KY   911 CALL CENTER

            WATER RUSING OVER LAWLER BEND ROAD. ANOTHER
            ROAD CLOSED ON KY 1140.

0645 PM     FLASH FLOOD      3 N WINDYVILLE          37.26N 86.34W
02/23/2019                   EDMONSON           KY   911 CALL CENTER

            BLACKGOLD-GRASSLAND ROAD HAD TO BE CLOSED AT
            A BRIDGE DUE TO HIGH WATER.

0645 PM     FLASH FLOOD      2 WNW MAYNARD           36.78N 86.12W
02/23/2019                   ALLEN              KY   911 CALL CENTER

            WATER OVER ROAD AT THE INTERSECTION OF
            WHITNEY ROAD AND PARKHURST ROAD.

0610 PM     FLASH FLOOD      RUSSELLVILLE            36.85N 86.89W
02/23/2019                   LOGAN              KY   911 CALL CENTER

            LOGAN COUNTY DISPATCH REPORTED THAT SEVERAL
            ROADS ACROSS THE COUNTY ARE BEING CLOSED BY
            BOTH CITY AND COUNTY PERSONNEL.

0524 PM     FLASH FLOOD      1 SE SHORT CREEK        37.53N 86.47W
02/23/2019                   GRAYSON            KY   911 CALL CENTER

            SHORT CREEK WAS FLOWING OVER THE ROAD AT THE
            INTERSECTION OF HIGHWAY 79 AND HIGHWAY 54.

0520 PM     FLASH FLOOD      HARTFORD                37.45N 86.89W
02/23/2019                   OHIO               KY   911 CALL CENTER

            REPORTED FLOODED ROADS: W WASHINGTON STREET,
            SR 69, AND GOSHEN RD.

&&

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 23, 6:30 PM CSTAreal Flood AdvisoryLMKAnderson, Bourbon, Boyle, Bullitt, Casey, Clark and 19 more6 hr
Feb 23, 6:50 PM CSTAreal Flood WarningLMKAnderson, Bourbon, Boyle, Casey, Clark, Fayette and 10 more6 hr
Feb 23, 8:06 PM CSTRiver Flood WarningLMKOhio48 hr
Feb 23, 8:13 PM CSTRiver Flood WarningLMKWarren31 hr
Feb 23, 8:49 PM CSTFlash Flood WarningLMKAnderson, Boyle, Garrard, Lincoln, Madison, Mercer and 3 more6 hr
Feb 23, 9:22 PM CSTFlash Flood WarningLMKHardin, Larue, Marion, Meade, Nelson3 hr
Feb 23, 11:28 PM CSTAreal Flood WarningLMKBoyle, Green, Marion, Taylor3 hr
Feb 23, 11:42 PM CSTRiver Flood WarningLMKGarrard, Jessamine3 days
Feb 23, 11:44 PM CSTAreal Flood WarningLMKBoyle, Jessamine, Mercer, Washington, Woodford3 hr
Feb 23, 11:44 PM CSTRiver Flood WarningLMKFranklin31 hr
Feb 24, 12:11 AM CSTAreal Flood AdvisoryLMKLarue, Nelson3 hr
Feb 24, 12:59 AM CSTAreal Flood AdvisoryLMKButler, Logan3 hr
Feb 24, 12:59 AM CSTRiver Flood WarningLMKBourbon23 hr
Feb 24, 2:21 AM CSTAreal Flood AdvisoryLMKAllen, Barren, Edmonson, Hart, Ohio, Simpson and 1 more3 hr
Feb 24, 2:38 AM CSTAreal Flood AdvisoryLMKAdair, Casey, Lincoln, Marion3 hr
Feb 24, 4:58 AM CSTRiver Flood AdvisoryLMKGarrard, Jessamine, Mercer5 hr
Feb 24, 6:22 AM CSTRiver Flood AdvisoryLMKHart69 min
Feb 24, 7:26 AM CSTRiver Flood WarningLMKHart52 hr
Feb 24, 9:27 AM CSTRiver Flood WarningLMKGarrard, Jessamine, Mercer27 hr
Feb 24, 9:29 AM CSTRiver Flood WarningLMKHardin, Jefferson, Meade5 days
Feb 24, 9:30 AM CSTRiver Flood AdvisoryLMKAnderson, Franklin, Woodford8 hr
Feb 24, 10:04 AM CSTRiver Flood WarningLMKHardin, Nelson68 hr
Feb 24, 2:27 PM CSTAreal Flood WarningLMKClinton, Cumberland, Monroe, Russell24 hr
Feb 24, 5:08 PM CSTRiver Flood WarningLMKAnderson, Franklin, Woodford65 hr

Nearby

River Flood Warnings in Kentucky, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.